# SDR SWAA2025122234826

- Difficulty date: November 13, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 192AL BODY FAIRING AT FUSELAGE EXTERIOR.  REPAIRED ACCESS PANEL 192AL BODY FAIRING AT FUSELAGE EXTERIOR IAW SRM 51-70-05-2R-9 REPAIR 9.
